# SDR CALA2021020300113

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 68,722 hours, 23,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 11A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 40.87 IS CRACKED B737-57-4-1262 NR 6213130 REMOVED AND REPLACED SHEAR FITTING AT STA540 RBL 40.87 PERECRA 5 714-01199 REV. ORIGINAL. DATA WAS TRANSCRIBED FROM 6213130, WORK ACCOMPLISHED BY V898520, INSPECTED BY V931722. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPETION U354653, 02/ 01/21. INSPECTION ACCOMPLISHED
